Aa
A
A
Close
Avatar universal
Gave 2 year old too much Azithromycin
I just realized I have been giving my 2 year old too much Azithromycin. Doctor prescribed 5ml first day and 2.5 for the following 4 days. Well I gave my son 5ml twice yesterday (morning and evening) then gave him 2.5 twice today (morning and evening). The doses were only suppose to be once a day. I did twice a day. I feel so bad and cannot believe I would make this kind of mistake! He seems ok, no diarrea or anything yet.

Any tips? I will call my doctor in the morning. I just realized this tonight.
Cancel
1 Answers
Page 1 of 1
Avatar universal
can try calling poison control... they'll tell you what to do for an overdose.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pediatrics Community Resources